# SDR CALA2020010600079

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 68,212 hours, 24,198 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

OIL QTY. ON ENG.1LOW FOUND IDG GARLOC LEAKING DURING ENG RUN. REMOVED IDG REF AMM 24-11-11 REMOVED AND REPLACED IDG SEALOL SEAL ASSY, REF AMM 72-60-00-400- 801-F00.NEED LEAK CHECK. ADD FAULT: N INSTALLED IDG REF AMM 24-11-11-400-801 UP TO STEP H. (10) INSTALLED IDG FEEDER CABLES REF AMM 24-11-11-400-801 STEP H. (5) (A) THRU (F) PERFORMED IDT INSPECTION OF INSTALLATION OF #1 ENGINE IDG FEEDER CABLES PER 24-11-11-400-801 STEP H. (5) (A) THRU (F). PERFORMED OPS CKS NO LEAKS NOTED.  REF AMM 24-11-11.  REPLENISHE D OIL TO FULL.  NO FURTHER MX ACTION REQUIRED.
